Подписаться
Igor Chyzhykov
Igor Chyzhykov
University of Warmia and Mazury in Olsztyn, Ivan Franko National University of Lviv
Подтвержден адрес электронной почты в домене lnu.edu.ua
Название
Процитировано
Процитировано
Год
Linear differential equations and logarithmic derivative estimates
I Chyzhykov, GG Gundersen, J Heittokangas
Proceedings of the London Mathematical Society 86 (3), 735-754, 2003
1382003
Fast growing entire solutions of linear differential equations
I Chyzhykov, N Semochko
Математичний вісник Наукового товариства ім. Шевченка, 68–83-68–83, 2016
502016
Finiteness of [phi]-order of solutions of linear differential equations in the unit disc
I Chyzhykov, J Heittokangas, J Rättyä
Journal d'Analyse Mathématique 109 (1), 163, 2009
402009
Sharp logarithmic derivative estimates with applications to ordinary differential equations in the unit disc
I Chyzhykov, J Heittokangas, J Rättyä
Journal of the Australian Mathematical Society 88 (2), 145-167, 2010
252010
Asymptotic behaviour of pth means of analytic and subharmonic functions in the unit disc and angular distribution of zeros
IE Chyzhykov
Israel Journal of Mathematics 236, 931-957, 2020
14*2020
Lebesgue measure of escaping sets of entire functions of completely regular growth
W Bergweiler, I Chyzhykov
Journal of the London Mathematical Society 94 (2), 639-661, 2016
132016
Growth and representation of analytic and harmonic functions in the unit disc
I Chyzhykov
Український математичний вісник, 2006
132006
Zero distribution and factorization of analytic functions of slow growth in the unit disc
I Chyzhykov
Proceedings of the American Mathematical Society 141 (4), 1297-1311, 2013
122013
Growth of analytic functions in the unit disc and complete measure in the sense of Grishin
IE Chyzhykov
Mat. Stud 29 (1), 35-44, 2008
122008
Interpolation of analytic functions of moderate growth in the unit disc and zeros of solutions of a linear differential equation
I Chyzhykov, I Sheparovych
Journal of Mathematical Analysis and Applications 414 (1), 319-333, 2014
102014
Approximation of subharmonic functions of slow growth
IE Chizhikov
Журнал математической физики, анализа, геометрии 9 (3), 509-520, 2002
92002
Boundedness of l-index for entire functions of zero genus
IE Chyzhykov, MM Sheremeta
Mat. Stud 16 (2), 124-130, 2001
92001
Growth of the Poisson-Stieltjes integral in a polydisc
I Chyzhykov, O Zolota
Журнал математической физики, анализа, геометрии, 2011
82011
Generalization of the Wiman-Valiron method for fractional derivatives
I Chyzhykov, N Semochko
International Journal of Applied Mathematics 29 (1), 19-30, 2016
72016
On a complete description of the class of functions without zeros analytic in a disk and having given orders
IE Chyzhykov
Ukrainian Mathematical Journal 59 (7), 1088-1109, 2007
72007
A generalization of Hardy–Littlewood’s theorem
I Chyzhykov
Math. Methods and Phys.-Mech. Fields 49, 74-79, 2006
72006
Argument of bounded analytic functions and Frostman’s type conditions
I Chyzhykov
Illinois Journal of Mathematics 53 (2), 515-531, 2009
62009
Growth description of pth means of the Green potential in the unit ball
I Chyzhykov, M Voitovych
Complex Variables and Elliptic Equations 62 (7), 899-913, 2017
52017
Growth, zero distribution and factorization of analytic functions of moderate growth in the unit disc
I Chyzhykov, S Skaskiv
Blaschke Products and Their Applications, 159-173, 2013
52013
Description of growth and oscillation of solutions of complex LDE’s
I Chyzhykov, J Gröhn, J Heittokangas, J Rättyä
Journal of the Australian Mathematical Society 115 (2), 145-171, 2023
42023
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20